# SDR SIMA2019040432805

- Difficulty date: March 28, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 SHEAR CLIP AT STRINGER 10L HAS 2 CRACKS.  (1.5 INCH TOTAL CRACK LENGTH)-C/A-REPLACED SHEAR CLIP IAW SRM 51-40-02
